Technical Reports

  1. * Cai, T. T. and Guo, Z. (2018).
    Semi-supervised Inference for Explained Variance in High-dimensional Linear Regression and Its Applications.
    Submitted.
  2. * indicates alphabetical ordering authorship.

Publications (* indicates alphabetical ordering authorship.)

  1. Guo, Z., Kang, H., Cai, T. T. and Small, D. S. (2018).
    Testing Endogeneity with High Dimensional Covariates.
    The Journal of Econometrics, to appear.
  2. Guo, Z., Kang, H., Cai, T. T. and Small, D. S. (2018).
    Confidence Intervals for Causal Effects with Invalid Instruments using Two-Stage Hard Thresholding with Voting.
    Journal of the Royal Statistical Society: Series B, to appear.
  3. Guo, Z., Wang, W., Cai, T. T. and Li, H. (2017).
    Optimal Estimation of Genetic Relatedness in High-dimensional Linear Models.
    Journal of the American Statistical Association, to appear.
    IMS Travel Award, JSM 2017
  4. * Cai, T. T. and Guo, Z. (2018).
    Accuracy Assessment for High-dimensional Linear Regression.
    The Annals of Statistics, 46(4),1807-1836.

  5. Guo, Z., Small, D. S., Gansky, S. A. and Cheng, J. (2017).
    Mediation Analysis for Count and Zero-Inflated Count Data without Sequential Ignorability.
    Journal of the Royal Statistical Society: Series C, to appear.
  6. Cheng J., Cheng, N. F., Guo, Z., Gregorich, S., Ismail, A. I. and Gansky, S. A. (2016).
    Mediation Analysis for Count and Zero-Inflated Count Data.
    Statistical Methods in Medical Research, to appear.
  7. * Cai, T. T. and Guo, Z. (2017).
    Confidence Intervals for High-Dimensional Linear Regression: Minimax Rates and Adaptivity.
    The Annals of Statistics, 45(2), 615-646.
  8. Guo, Z. and Small, D. S. (2016).
    Control Function Instrumental Variable Estimation of Nonlinear Causal Effect Models.
    Journal of Machine Learning Research, 17(100):1-35, 2016.
  9. Guo, Z., Cheng, J.,Lorch, S. A. and Small, D. S. (2014).
    Using an Instrumental Variable to Test for Unmeasured Confounding.
    Statistics in Medicine, 33, 3528 - 3546.
    Young Investigator Award, Section on Statistics in Epidemiology, JSM 2013
  10. Guo, Z., Kogan, R., Qiu, H., and Strichartz, R. S.(2014).
    Boundary value problems for a family of domains in the Sierpinski gasket.
    Illinois Journal of Mathematics, 58, 497 - 519.